# SDR SWAA2022030476316

- Difficulty date: March 26, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 69,857 hours, 41,016 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR R/H SIDE Z-ANGLE IS CORRODED STA 727 TO 767 / EVALUATED CORROSION ORIGINAL THICKNESS .040' LOSS OF .012' WITH 028' REMAINING. BLEND FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED AND REPLACED RH 2-ANGLE STA 727-767 PER SRM 51-40-02-0G-0 STEP 4 AND DWG 146A7502 REV A
